# SDR SIMA20140105014

- Difficulty date: January 5, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,303 hours, 31,094 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80069425
- Part serial: 1330
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL WE HAD A NO TAKEOFF CONFIG WARNING ON EICAS WITH NO AURAL WARNING.  TAKEOFF OK WAS HEARD PRIOR TO TAKEOFF & AFTER ABORTED TAKEOFF.  R & R RELAY K0212 IAW AMM 20-13-02.  R & R AURAL WARNING UNIT IAW AMM 31-51-01.  OPERATIONS CHECKED IAW  AMM 31-51-00.  OPERATIONS CHECKED GOOD.
